# SDR USAA2010012590180

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,198 hours, 44,627 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount Bracket
- Part number: 654645262A
- Part serial: MA3230
- Condition: Cracked
- Location: Spoiler
- Part time: 33,594 hours, 20,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - CRACK ON NR 5 GROUND SPOILER INBOARD SPOILER MOUNT BRACKET AT PIVOT ARM, RSS179.56.  REPLACED NR 5 GROUND SPOILER IAW B737 AMM 27-62-12-4.
